# SDR COM60402

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Part number: 4916403
- Condition: Defective
- Location: Nr 2
- Part time: 3,384 hours
- Stage of operation: TX
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

SPOILER ON FAULT MESSAGE ON EICAS.  REPLACED THE NR 2 SECU.
